Berry-Esseen bounds in the entropic central limit theorem

Bobkov, Sergey; Chistyakov, Gennadiy; Götze, Friedrich
August 2014
Probability Theory & Related Fields;Aug2014, Vol. 159 Issue 3/4, p435
Academic Journal
Berry-Esseen-type bounds for total variation and relative entropy distances to the normal law are established for the sums of non-i.i.d. random variables.


Related Articles

  • Limit behaviour of sample modes for large number of independent random variables. Yosh, Harry // Azerbaijan Journal of Mathematics;Jan2012, Vol. 2 Issue 1, p107 

    Although the estimators of mode on finite independent random variables are widely used in various engineering fields, the feature regarding limit behaviour of sample modes for large number of independent random variables is not known except some special cases. Here we discuss the methodology for...

  • Linear and sub-linear growth and the CLT for hitting times of a random walk in random environment on a strip. Goldsheid, Ilya Ya. // Probability Theory & Related Fields;Jul2008, Vol. 141 Issue 3/4, p471 

    The main goal of this work is to study the asymptotic behaviour of hitting times of a random walk (RW) in a quenched random environment (RE) on a strip. We introduce enlarged random environments in which the traditional hitting time can be presented as a sum of independent random variables whose...

  • A central limit theorem for triangular arrays of weakly dependent random variables, with applications in statistics. Neumann, Michael H. // ESAIM: Probability & Statistics;Jan2013, Vol. 17, p120 

    We derive a central limit theorem for triangular arrays of possibly nonstationary random variables satisfying a condition of weak dependence in the sense of Doukhan and Louhichi [Stoch. Proc. Appl. 84 (1999) 313–342]. The proof uses a new variant of the Lindeberg method: the behavior of...

  • A note on the ASCLT for triangular arrays of random variables with an extension to U-statistics. Zhang, Yong; Yang, Xiao // Acta Mathematica Sinica;Sep2012, Vol. 28 Issue 9, p1907 

    In this paper, we obtain an almost sure central limit theorem for products of independent sums of positive random variables. An extension of the result gives an ASCLT for the U-statistics.

  • The Almost Sure Local Central Limit Theorem for the Negatively Associated Sequences. Yuanying Jiang; Qunying Wu // Journal of Applied Mathematics;2013, p9 

    In this paper, the almost sure central limit theorem is established for sequences of negatively associated random variables: ..., almost surely. This is the local almost sure central limit theorem for negatively associated sequences similar to results by CsLaki et al. (1993). The results extend...

  • A bounded N-tuplewise independent and identically distributed counterexample to the CLT. Pruss, Alexander R. // Probability Theory & Related Fields;1998, Vol. 111 Issue 3, p323 

    Summary. A sequence of random variables X[sub 1], X[sub 2], X[sub 3],... is said to be N-tuplewise independent if X[sub I[sub 1]], X[sub I[sub 2]],..., X[sub I[sub N]] are independent whenever (I[sub 1], I[sub 2],..., I[sub N]) is an N-tuple of distinct positive integers. For any fixed N is an...

  • Central Limit Theorems for Asymptotically Negatively Associated Random Fields. Zhang, Lixin // Acta Mathematica Sinica;2000, Vol. 16 Issue 4, p691 

    Abstract The aim of this paper is to investigate the central limit theorems for asymptotically negatively dependent random fields under lower moment conditions or the Lindeberg condition. Results obtained improve a central limit theorem of Roussas [11] for negatively associated fields and the...

  • Non-linear Information Inequalities. Chan, Terence; Grant, Alex // Entropy;Dec2008, Vol. 10 Issue 4, p765 

    We construct non-linear information inequalities from Matúš' infinite series of linear information inequalities. Each single non-linear inequality is sufficiently strong to prove that the closure of the set of all entropy functions is not polyhedral for four or more random variables, a...

  • Upper and Lower Bounds for the Minimal Positive Entropy of Pure Braids. Song, Won Taek // Bulletin of the London Mathematical Society;Mar2005, Vol. 37 Issue 2, p224 

    In this paper, the minimal positive entropy of pure braids is shown to be greater than log(2+5), independent of the braid index. For pure 3-braids, the minimal entropy is shown to be equal to log(3+22). 2000 Mathematics Subject Classification 37E30 (primary), 37B40 (secondary).


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics